Option+ Analgesic and Muscle Relaxant Extra Strength 18 Caplets
Uses: temporarily relieves: mild to moderate aches and pain due to: tense neck muscles, strains and sprains, painful muscle spasm such as back pain.
Directions: Adults and children over 12 years old: Take 1 caplet every 4 to 6 hours, as needed. Do not exceed 3caplets in 24 hours.
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have: severe itching, hives, swelling of eyes and mouth, skin blisters, difficulty breathing.
Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinner or steroid drug, take with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs, have 3 or more alcoholic drinks every day while using this product.
Do not use: with ASA or other ibuprofen products, if you are allergic to ibuprofen, methocarbamol, ASA, salicylates, NSAIDs, or any other ingredients in this product, right before or after heart surgery, if you have high potassium in the blood, if you are in your third trimester of pregnancy.
Ask a doctor or pharmacist before use if you: have: ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease, alcoholism, any other serious condition, take any other medication especially daily low-dose ASA (81 to 325mg), anticoagulants, corticosteroids, sedatives or drugs for depression, are trying to conceive, in your first or second trimester of pregnancy or nursing.
When using this product: take with food or milk if upset stomach occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed; you may experience: drowsiness, dizziness, light-headedness, do not drive or operate machinery, do not drink alcohol, nausea may occur.
Active Ingredients (in each caplet):
Ibuprofen 400mg (NSAID) - Pain reliever, fever reducer
Methocarbamol 500mg - Muscle relaxant
Non-Medicinal Ingredients: Colloidal silicon dioxide, croscarmellose sodium, FD&C Blue No. 2, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, iron oxide red, sodium lauryl sulphate, sodium starch glycolate.